# SDR AMTA200201059

- Difficulty date: August 9, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 1011
- Aircraft serial: 193C1041
- Aircraft time: 72,866 hours, 32,750 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SECTION, RT ECS BAY CUTOUT FRAME FOR ACCESS DOOR CRACKED WITH CORROSION AT STAND OFF ATTACH POINT JUST FORWARD OF FORWARD HINGE ARM ATTACH POINT, TOP FWD OF O/B FRAME FORMER, TM3.  REMOVED AND REPLACED CRACKED AND CORRODED CHORD ON O/B SIDE OF RT ECS BAY CUTOUT.
